# SDR DALA2022072205080

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 7,079 hours, 861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 WHILE RAMP LOAD OF FWD CARGO REPORTED DAMAGE AT FWD LOWER CORNER OF CARGO DOOR FRAME. CORRECTIVE ACTION: DAMAGE IS LOCATED AT STRG 40RH/FR20A WITH DIMENSION OF 2"L X 1/2 "W X 0.125D. DAMAGE IS OUT OF LIMIT IAW A330 NEO SRM 53-21-11, ZONE-B-. BLENDED DAMAGE AREA. PERFORMED HFEC. ALSO REF 600954-14. (9273584)
